# SDR 95ZZZX4076

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555LB
- Make and model: Lear 24
- Aircraft serial: 177
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4076
- Condition: Overheat
- Location: Tailcone
- Component: Saft
- Stage of operation: NR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

BATTERY 140 DEGREES AND 160 DEGREES WARNING LIGHT ILLUMINATED.  UNEVENTFUL LANDING ACCOMPLISHED.  REPLACED NR 2 BATTERY WITH SERVICEABLE UNIT.
